# SDR 9WGA2020061654301

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 75,781 hours, 15,828 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION DUE TO: DURING CRUISE FO HEARD A LOUD POP THEN VERY LOUD HUMMING NOISE FROM WINDSHIELD POST. CABIN CLIMBED SLIGHTLY.
